# SDR QMLA2011082311088

- Difficulty date: August 23, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N222MN
- Make and model: Bell 222U
- Aircraft serial: 47534
- Aircraft time: 6,407 hours
- Engine: Lyc LTS101*
- Engine time: 8,494 hours, 14,785 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Fitting
- Part number: 222060094101
- Condition: Unserviceable
- Location: Bleed Air Line
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LIFTING, AT ABOUT 70 FT, ACFT SLIGHTLY YAWED & LOST POWER IN NR 1 ENGINE. TORQUE IN NR 2 ENGINE WAS AT MAX & NR 1 NG SURGING.  LANDED AT NEARBY AIRFIELD.  MX PERFORMED OPS GROUND RUN.  NOTICED EXCESSIVE HOT AIR FROM ENGINE AT 0800 POSITION FUTHER INVESTIGATION REVEALED BLEED AIR FITTING FROM TURBINE TO THE ECS BLEED AIR LINES CRACKED AT THE ELBOW.  CRACK STARTED AT THE WELD 0600 POSITION TO THE 1000 POSITION APROX .5" IN LENGTH. REPLACED FITTING ASSY, OPS GROUND RUN AND TEST FLIGHT WERE PERFORMED.
